Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Abdominal pain and feel it bloating - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Abdominal Pain
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User :   Hi, m
User :   hi
Doctor :   how can i help you ?
User :   sir
User :   ok
Doctor :   Do u have any medical query?
User :   sir i had an accupressure treatment for some days
User :   for acidity
Doctor :   ok
User :   around 15 20 days
User :   what they did was they applied pressure on my legs while i laid down
Doctor :   ok
User :   after the treatment i am feeling like swelling
User :   in my stomach region
Doctor :   ok
User :   and strain also
Doctor :   you could be having GERD or bloating
User :   with some pain
User :   sometimes it gets stiff
Doctor :   you can take some over the counter pain killers aantibiotics
User :   and sometimes fluffy
User :   i consulted a physician here and he gave
Doctor :   you will benefit by antacids and acid reducers
User :   tab ulcon and pantaprazole
Doctor :   yes
User :   but i m not having relief
Doctor :   have they not helped you ?
User :   occasionaly but not permanently
User :   i m not getting relief
Doctor :   regular use will defninite ly help you
User :   wht about pain
User :   in centre region
Doctor :   the pain is due to increased acids
User :   but it is only after accupressure
User :   treatment
Doctor :   antacids, acid reducing meds (pantopraxole) will help u very ,uch
Doctor :   **much
User :   previously also i had acidity but not such problem like pain
User :   and stiffness
User :   abdominal discomfort
Doctor :   as the issue progessese, acidity results in gastric ulcers etc, which will cause pain etc
User :   so what to do
Doctor :   continue pantopraxle for 3 weeks and use antacids for pain reflief
User :   is there something to worry
Doctor :   no
Doctor :   nothing serious
Doctor :   this is a commmon issue
User :   but why after accu treatment
Doctor :   accu is not related to it at all
User :   these things have arised
User :   that was accu neuropathy
Doctor :   it is just a co existing sign
User :   diet??
Doctor :   low protein, low fat diet
Doctor :   not too much of carbohydrates
User :   did applying pressure regularly strained my muscles
User :   abdominal muscles
Doctor :   no
User :   ok
User :   but i dint had such simptoms before
Doctor :   i hope i have answered your quries
Doctor :   that u dont need to worry
User :   ok thnks
Doctor :   u r welcome
Doctor :   take care and bye for now
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor